# SDR ASOA2016030714599

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON PAX DOOR PIANO HINGE DOOR SIDE ON THE FOLLOWING LINES: 1, 3, AND 4.  COMPLIED WITH EC/TC & REPAIRED PAX DOOR HINGE, DOOR SIDE` IAW EC/TC REO 601R-52-11-1347 AND REO 601R-52-11-1347, LATEST REV, AS WRITTEN. BLENDED LUGS REQUIRE NDT THICKNESS CHECK AND CRACK CHECK, DOOR SIDE. PERFORMED UT THICKNESS INSPECTION IAW BSC NDT INSPECTION PROCEDURE 4.3 MIN MATERIAL REMAINING ON LUG NR 1 IS .104", LUG NR 3 IS .106", LUG NR 4 IS .105" WITHIN LIMITS IAW EC/TC REO 601R-52-11-1347, REV B DATED OCT 20, 2015 STEP 6.2 PERFORMED EDDY CURRENT INSPECTION IAW SRM 51-12-00 IAW NDTM PART 1 51-20-06,  NO INDICATIONS NOTED AT THIS TIME.
